DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/217

Title: A Generalization of Minty's Lemma
Authors: Behera, A
Panda, G K
Keywords: Monotone and Hemicontinuous Operator
Reflexive Real Branch Space
Minty's Lemma
Convex Set
Issue Date: 1997
Publisher: INSA
Citation: Indian Journal of Pure and Applied Mathematics, Vol 28, Iss 7 P 897-903
Abstract: A certain generalization of Minty's Lemma is established
Description: Copyright for this article belongs to INSA
URI: http://hdl.handle.net/2080/217
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab7.pdf147KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.


Powered by DSpace Feedback